Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The Sanders-Koiter shell equations can be reduced to two coupled equations for all minimal midsurfaces


Authors: G. E. Latta and J. G. Simmonds
Journal: Quart. Appl. Math. 33 (1975), 170-174
DOI: https://doi.org/10.1090/qam/99668
MathSciNet review: QAM99668
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: For an elastically isotropic shell of constant thickness with an analytic midsurface of zero mean curvature, it is shown that the linear Sanders--Koiter equations can be reduced exactly to two coupled fourth-order partial differential equations, involving as unknowns a stress function and the rotation of the midsurface about the normal.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99668
Article copyright: © Copyright 1975 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website